Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Recurrent upper stomach pain, urge to urinate, hot flashes during pain. Advice?

Feeling pain in upper stomach ... sometimes severe where i cant stand up. Feels like I have been punched several times and the only way the pain decreases is when i tuck my knees close to my stomach. The pain comes and goes. sometimes I won t feel it for a couple of weeks then sometimes I feel it several times through out the week or day. some days it last all day other days it last for a few hours. And when I feel this pain it feels like I have to urinate constantly. i also get heat flashes and sweat while experiencing this pain in my stomach. i am a 21 year old female and very concerned about this problem. I would seek professional help but I have no health insurance and it s too expensive to get checked by a doctor. I would really appreciate any advice of what could be wrong with me. Thank you!!!
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
welcome to HCM!
Upper abdominal pain has multiple causes but in your case what I can think of is Gastritis or panceatitis.other symptoms which you described are due to the severe pain itself.My advice is to get a ULTRASONOGRAPHY done will help in pointing towards the exact cause.You can take over the counter antacids and see if it gives you any relief.Once the results of USG are there then you can plan a visit to gastroenterologist.
hope this will help you!
take care!
Answered: Sat, 7 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor